APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B, vol.35, no.4, pp.468-478, 2020 (Peer-Reviewed Journal)
Article / Article
APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B
Science Citation Index Expanded, Scopus, zbMATH
In this paper, we study on the genuine modified Bernstein-Durrmeyer-Stancu operators (G) over bar (n) (f, x) and investigate some approximation properties of them. Furthermore, we present a Voronovskaja type theorem for these operators. We also give some graphs and numerical examples to illustrate the convergence properties of these operators for certain functions.